# SDR 98UAL900389

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Engine: Iae V2527A5
- System (JASC): 2230 · Auto Throttle System
- Part: Auto Throttle
- Condition: Malfunctioned
- Location: Lt & Rt Engine
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DESCENT, NO THROTTLE RESPONSE WITH AUTO THROTTLES ON.  AUTO THROTTLE SWITCHED OFF, NO THROTTLE RESPONSE IN MANUAL, FLX OR CLIMB.  APPLIED T/O G/A POWER AND GOT THROTTLE RESPONSE- BOTH ENGINES.  *S/D*  ENGINES TESTED AT HI-PWR.  AFS AND LAND TEST PER MM 22-97-00 ACCOMPLISHED WITH NO FAULTS DETECTED.  AIRCRAFT RETURNED TO SERVICE.  TO DATE (9/25/98) NO MORE AUTO THROTTLE PROBLEMS HAVE HAPPEDNED.
